# SDR USAA951285

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1125652
- Condition: Corrosion
- Location: Bs 974-986
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORRODED AREA 12 INCH BY 1 INCH AT S-26 R, BS 974 TO BS 986 ON STRINGER.  SPLICED NEW STRINGER SECTION IN, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
